MathSciNet Relay Station
MathSciNet bibliographic data
MR2299207 35K57 (35C05)
Ray, Santanu Saha Exact solutions for time-fractional diffusion-wave equations by decomposition method. Phys. Scr. 75 (2007), no. 1, 53–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement